# SDR SIMA20160211002

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 40,138 hours, 35,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3 AISLE EMER LIGHT INOPERATIVE.  REPLACED ROW 3 AISLE EMER OVERHEAD LIGHT BULB IAW AMM 33-50-08-000-801-A & 33-50-08-400-801-A.
